See Alike in...

Alike App

Browser

SoxyWoxy

516d

I started new doses of my Depakote today. I was upped to 250 mg and I'm worried that it is going to make me feel weird at first. Anyone have experience with that high of a dose?

    • Dezmari

      516d

      That medicine actually made my short temper threw the roof. I hated everyone. But soon as I got off of it I got better again. But yet every medicine works different for every person. I hope it works for you

      • SoxyWoxy

        516d

        @Dezmari I've never really had issues with my temper luckily (only when I'm REALLY tired). So far I have just felt sleepy but idk if that was my medicine or just "it's a lazy Saturday"

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion